# SDR A6WA200740579

- Difficulty date: October 14, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT STRUCTURE CLIP AT FS 280, RBL 9, INBOARD IS CRACKED IN RADIUS APPROX .5 INCH LONG.  MAINTENANCE REMOVED INBOARD FS 280 CLIP AT RBL 9 AND INSTALLED SERVICEABLE CLIP P/N 601R31113-58, IAW CRJ 200 SRM 51-42-21 AND BSC STANDARD REPAIR 601R-53-0057A.  (M)
